# SDR UALA2011032801482

- Difficulty date: March 27, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,072 hours, 22,703 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Faulted
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER MESSAGE, SUSPECT RIGHT BUS NOT POWERED.  REPLACED MAIN SHIP BATTERY AND MAIN BATTERY CHARGER, NO HELP.  REPLACED MAIN BATTERY CHARGER DISABLE RELAY K115, NO HELP.  PER FIM 24-31-00 P106 PAGE BLOCK 7. FOUND A1-90VAC, B1-77VAC, C1-115VAC.  TRACED BACK TO RELAY K102 IN THE P34 PANEL AS BAD,  REPLACED K102 RELAY, MESSAGE CLEARED.  CHECKED GOOD.
